MathSciNet Relay Station
MathSciNet bibliographic data
MR1786484 14E99 (14J17)
Demailly, Jean-Pierre; Ein, Lawrence; Lazarsfeld, Robert A subadditivity property of multiplier ideals. Dedicated to William Fulton on the occasion of his 60th birthday. Michigan Math. J. 48 (2000), 137–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement